# SDR FOTR/20217/00378

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) CABIN FRAME AT BS 380 DENTED BETWEEN STR 5R-6R, REMOVED DAMAGE AREA OF BS 380 FRAME AT STR 5R-6R, DIMENSION 15" X 4" IAW SRM 53-10-4, FIG 1. FABBRICATED REPAIR FRAME AND 2 EACH SPLICES FROM 7075-0 .050 PO 90010501 AND HEAT TREATED TO T-6 IAW SRM 53-10-04, FIG 1 AND FASI REPORT NR2-37153-801A, TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED REPAIR IAW SRM 53-10-4, FIG 1 AND SRM 51-30-2.
